Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 41–49 (Mi zvmmf2259)  

This article is cited in 4 scientific papers (total in 4 papers)

Potentials for general linear systems of difference equations on abstract grids

V. S. Ryaben'kiĭ

Moscow

Full text: PDF file (809 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 451–456

Bibliographic databases:
UDC: 517.988.8
MSC: Primary 39A10; Secondary 31C20, 39A12
Received: 15.04.1994

Citation: V. S. Ryaben'kiǐ, “Potentials for general linear systems of difference equations on abstract grids”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 41–49; Comput. Math. Math. Phys., 36:4 (1996), 451–456

Citation in format AMSBIB
\Bibitem{Rya96}
\by V.~S.~Ryaben'ki{\v\i}
\paper Potentials for general linear systems of difference equations on abstract grids
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 41--49
\mathnet{http://mi.mathnet.ru/zvmmf2259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395121}
\zmath{https://zbmath.org/?q=an:1161.39300}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 451--456
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2259
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Kamenetskii, “Difference potentials and parameterization of solutions of homogeneous difference equations”, Comput. Math. Math. Phys., 38:11 (1998), 1754–1767  mathnet  mathscinet  zmath
    2. D. S. Kamenetskii, “Difference generalized Poincaré–Steklov operators and potentials with densities from a jump space”, Comput. Math. Math. Phys., 39:8 (1999), 1275–1282  mathnet  mathscinet  zmath
    3. V. S. Ryaben'kii, “Difference potentials analogous to Cauchy integrals”, Russian Math. Surveys, 67:3 (2012), 541–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Ryabenkii V.S., “Potentsialy dlya abstraktnykh raznostnykh skhem”, Preprinty IPM im. M.V. Keldysha, 2012, no. 10, 1–30  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:64
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021